# SDR SWIA201439533

- Difficulty date: September 26, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 32,330 hours, 27,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW AFT CARGO DOOR IS DENTED, APPROX 12" DOWN, NEAR BS 605.  C-CHECK, REPAIRED DENT APPROXIMATELY 12" BELOW CARGO DOOR NEAR FS 605.00 IAW REO.
